# SDR CALA2017061201801

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 28,942 hours, 15,779 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53477142204
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL SUPPORT FITTING JUST AFT OF FRAME 57 HAS CORROSION AROUND FASTENER HOLE.   REMOVED AND REPLACED AFT CARGO DOOR SILL SUPPORT  IAW SRM 51-40-11-001, PARAGRAPH F.
